Alert archive / California / River Flood Warnings in 2022
River Flood Warning 4, NWS Eureka, CA
NWS Eureka, CA issued this river flood warning at Dec 30, 2022, 10:57 PM PST for Mendocino County, California. It took effect at Dec 31, 2022, 1:36 AM PST. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2022, 10:57 PM PST (06:57 UTC)
- In effect from
- Dec 31, 2022, 1:36 AM PST
- Expired
- Dec 31, 2022, 1:03 AM PST
- In force
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mendocino County, CA
The river
Written for the forecast point Navarro River near Navarro (NVRC1). The gauge peaked at 21.22 ft at Dec 31, 2022, 1:00 AM PST.
- Minor stage
- 23 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11468000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
410
WGUS46 KEKA 310657
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
1057 PM PST Fri Dec 30 2022
...The National Weather Service in Eureka CA has issued a Flood
Warning for the following rivers in California...
Navarro River at Navarro affecting Mendocino County.
For the Navarro River...including Navarro...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/eka.
The next statement will be issued Saturday morning at 400 AM PST.
&&
CAC045-311900-
/O.NEW.KEKA.FL.W.0004.221231T0936Z-221231T1940Z/
/NVRC1.1.ER.221231T0936Z.221231T1100Z.221231T1340Z.NO/
1057 PM PST Fri Dec 30 2022
...FLOOD WARNING IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Navarro River at Navarro.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 23.0 feet, Flooding of Highway 128 approximately 5
miles east of Highway 1 is certain and the road will be closed.
Motorists should use alternate routes.
* ADDITIONAL DETAILS...
- At 10:15 PM PST Friday the stage was 19.9 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 23.5 feet late
tonight. It will then fall below flood stage Saturday
morning.
- Flood stage is 23.0 feet.
- Flood History...This crest compares to a previous crest of
23.7 feet on 02/14/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376
$$
MKK1 follow-up statement
627
WGUS86 KEKA 310903
FLSEKA
Flood Statement
National Weather Service Eureka CA
103 AM PST Sat Dec 31 2022
...The Flood Warning is cancelled for the following rivers in
California...
Navarro River at Navarro affecting Mendocino County.
CAC045-311015-
/O.CAN.KEKA.FL.W.0004.221231T0936Z-221231T0903Z/
/NVRC1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
103 AM PST Sat Dec 31 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Navarro River at Navarro.
* ADDITIONAL DETAILS...
- At 12:15 AM PST Saturday the stage was 21.1 feet.
- Forecast...The river is expected to rise to a crest of 21.3
feet early this morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3921 12354 3914 12366 3917 12375 3925 12376
$$
MKKWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Dec 30, 2:31 PM PST, 8 hours 26 minutes earlier.
Area forecast discussion, Dec 30, 2:31 PM PST, 8 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
231 PM PST Fri Dec 30 2022
.SYNOPSIS...Moderate to heavy rain will occur across Northwest
California through Saturday morning. In addition, gusty west-
southwest winds will impact ridges and coastal headlands this
evening. Otherwise, dry weather is anticipated Sunday, followed by
additional periods of wet stormy weather next week.
&&
.DISCUSSION...One or more inches of rain have occurred across
much of Del Norte, Humboldt, and Trinity Counties Friday morning
and afternoon due to a pronounced zone of westerly moisture flux
spreading east across the coast of NWRN CA. In addition, 40-60 kt
westerly flow at 925 mb was promoting gusty winds across exposed
ridges and coastal headlands. The strong low-level westerlies and
associated moisture flux will diminish this evening as a low/mid-
level wave exits east of the region. However, a deeper upper wave
will materialize offshore late tonight and aid in intensifying
rainfall rates across much of Mendocino and Lake Counties late
tonight through Saturday morning. That wave will then move onshore
Saturday afternoon/evening, and then exit east Saturday night.
Rainfall will come to an end as that takes place, with drying and
clearing forecast to occur Sunday morning. Moist antecedent soil
conditions combined with robust radiational cooling will support
valley fog development Sunday morning, followed by cool
temperatures and mainly clear skies across much of NWRN CA Sunday
afternoon.
Relatively pleasant weather occurring Sunday will be short-lived
as another upper wave and associated surface front move across the
region on Monday. Those features will support another round of
rain, though rates are not expected to be as high as
Friday/Saturday. Additional upper troughing is then forecast to
occur over the NERN PAC Tuesday and Wednesday, and possibly
Thursday and Friday. More rain will be probable as a result across
NWRN CA, which could lead to flooding impacts across rivers,
small streams, and urban areas.
&&
.AVIATION...Moderate to occasional heavy rain has been creating
IFR visibilities at all terminals today. Ceilings have been
rapidly fluctuating around as well with the rain intensity
changes, but should settle down to IFR tonight as mixing
diminishes. Also, low level wind shear with a compact surface low
is forecast for KACV and KUKI til about 4-6 PM today. IFR
conditions at all terminals should start to improve through the
day on Saturday after shallow moist air mixes out and drier
northerlies develop.
&&
.MARINE...A compact low pressure system will bring a brief bout
of gale force SW wind gusts this afternoon from mostly south of
Cape Mendocino. Northerly winds will increase on Saturday, with
gale gusts up to 35 kt possible south of Cape Mendocino. Winds
will decrease by Sunday morning, however seas will remain elevated
due to a combination of westerly swell and lingering short period
northerly wind waves, particularly south of Cape Mendocino. A
brief lull of lighter winds and lower seas are forecast Sunday
night before southerly winds and westerly swell increases with the
next storm system. An active storm track across the NE Pacific
will likely bring additional rounds of strong winds and elevated
seas all of next week.
&&
.HYDROLOGY...An atmospheric river will impact Northwest
California through Saturday morning. Rainfall totals will range
from 4 to 7 inches across west-southwest facing terrain, while
valleys and coastal plains experience totals from 2 to 4 inches.
Heavy rainfall will increase the potential for urban and small
stream flooding. In addition, rapid rises will be probable on
rivers, with flood stage expected to be reached on the Eel River
at Fernbridge, and the Russian River near Hopland during Saturday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Flood Watch through Saturday morning for CAZ101>106-108>114.
Wind Advisory until 7 PM PST this evening for CAZ104-106-
108-110-111-113>115.
Flood Watch through Saturday afternoon for CAZ115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 2 AM PST Sunday for PZZ450-455.
Gale Warning until 5 PM PST this afternoon for PZZ470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Dec 30, 2:04 PM PST, 8 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 204 PM PST Fri Dec 30 2022 CAZ101>103-105-109-112-312215- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Northern Humboldt Interior-Mendocino Coast- Southwestern Mendocino Interior- 204 PM PST Fri Dec 30 2022 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flood Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Flood Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104-106-108-110-111-113-114-312215- Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake- 204 PM PST Fri Dec 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flood Watch is currently in effect. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Flood Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ115-312215- Southern Lake- 204 PM PST Fri Dec 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Flood Watch is currently in effect. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Flood Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-312215- Northern Trinity- 204 PM PST Fri Dec 30 2022 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Dec 30, 6:49 PM PST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
649 PM PST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD 1 NNE WILLITS 39.41N 123.34W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
EASTBOUND E VALLEY RD @ CITY LIMIT (600
BLOCK E VALLEY) CLOSED DUE TO FLOODING.
&&Local storm report, Dec 30, 6:51 PM PST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
651 PM PST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD WILLITS 39.40N 123.35W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
WALNUT ST BETWEEN LOCUST ST & POPLAR AVE
CLOSED DUE TO FLOODING.
&&
JLWLocal storm report, Dec 30, 6:54 PM PST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
654 PM PST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD 1 N WILLITS 39.41N 123.35W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
THE CORNER OF E COMMERCIAL ST & LENORE AVE
IS CLOSED DUE TO FLOODING.
&&
JLWLocal storm report, Dec 30, 6:56 PM PST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
656 PM PST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD WILLITS 39.40N 123.35W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
E BARBARA LN BRIDGE @ RAILROAD AVE CLOSED
DUE TO FLOODING.
&&
JLWLocal storm report, Dec 30, 7:10 PM PST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
710 PM PST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD 6 N WILLITS 39.49N 123.36W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
THE CREEKSIDE CABINS, A HOUSING AND RV
DEVELOPMENT NORTH OF WILLITS ALONG HIGHWAY
101, IS AT RISK OF BEING CUT OFF AFTER THE
ROAD CONNECTING IT TO HIGHWAY 101 WAS
COMPROMISED DUE TO FLOODING. EARLIER THIS
AFTERNOON A DRIVER STOPPED ALONG THE
NORTHBOUND SIDE OF THE ROADWAY WHEN A
SINKHOLE TOOK THE VEHICLE. CURRENTLY, THE
NORTHBOUND LANE OF THE ROAD IS CLOSED AT
THIS POINT BUT THERE ARE CONCERNS THE
ROADWAY COULD BE COMPLETELY WASHED OUT.
&&
JLWLocal storm report, Dec 30, 10:37 PM PST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EUREKA CA
1037 PM PST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM HEAVY RAIN 2 ESE HELENA 40.76N 123.10W
12/30/2022 U2.00 INCH TRINITY CA DEPT OF HIGHWAYS
LANDSLIDE REPORTED ON HIGHWAY 299 EAST OF
HELENA.
1239 PM HEAVY RAIN 3 SE SALYER 40.87N 123.53W
12/30/2022 E2.50 INCH TRINITY CA DEPT OF HIGHWAYS
ROCKS AND DEBRIS IN THE ROADWAY ON HIGHWAY
299 NEAR HAWKINS BAR.
1148 AM FLOOD 5 SSE LAYTONVILLE 39.60N 123.45W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
CLOGGED DRAINAGE PIPE CAUSING FLOODING ON
HIGHWAY 101 SOUTH OF LAYTONVILLE.
1149 AM FLOOD 6 N WILLITS 39.49N 123.36W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
CULVERTS FLOODING INTO HIGHWAY 101 NEAR RYAN
CREEK ROAD.
1205 PM FLOOD 1 NE LAYTONVILLE 39.68N 123.48W
12/30/2022 MENDOCINO CA PUBLIC
CULVERT OVERFLOWING FLOODING THE ROADWAY ON
TOLEN AVE. IN LAYTONVILLE.
1243 PM NON-TSTM WND DMG 5 W PHILO 39.07N 123.52W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
TREE DOWN WITH POWERLINES ACROSS SIGNAL
RIDGE ROAD.
0100 PM NON-TSTM WND GST 9 NE LEGGETT 39.96N 123.59W
12/30/2022 M68 MPH MENDOCINO CA PUBLIC
PG&E WEATHER STATION MEASURED A WIND GUST TO
68 MPH ON BELL SPRINGS ROAD.
0149 PM NON-TSTM WND DMG 3 SSW LAYTONVILLE 39.63N 123.54W
12/30/2022 MENDOCINO CA DEPT OF HIGHWAYS
TREE DOWN ACROSS BRANSCOMB ROAD.
0200 PM HEAVY RAIN 5 WNW REDWOOD VALLEY 39.30N 123.29W
12/30/2022 E4.50 INCH MENDOCINO CA DEPT OF HIGHWAYS
ROCKSLIDE ON HIGHWAY 101 BETWEEN WILLITS AND
REDWOOD VALLEY. ROCKS INTO TWO OF THE FOUR
LANES.
0330 PM FLOOD 6 N WILLITS 39.49N 123.36W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
THE CREEKSIDE CABINS, A HOUSING AND RV
DEVELOPMENT NORTH OF WILLITS ALONG HIGHWAY
101, IS AT RISK OF BEING CUT OFF AFTER THE
ROAD CONNECTING IT TO HIGHWAY 101 WAS
COMPROMISED DUE TO FLOODING. EARLIER THIS
AFTERNOON A DRIVER STOPPED ALONG THE
NORTHBOUND SIDE OF THE ROADWAY WHEN A
SINKHOLE TOOK THE VEHICLE. CURRENTLY, THE
NORTHBOUND LANE OF THE ROAD IS CLOSED AT
THIS POINT BUT THERE ARE CONCERNS THE
ROADWAY COULD BE COMPLETELY WASHED OUT.
0330 PM FLOOD WILLITS 39.40N 123.35W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
E BARBARA LN BRIDGE @ RAILROAD AVE CLOSED
DUE TO FLOODING.
0330 PM FLOOD 1 N WILLITS 39.41N 123.35W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
THE CORNER OF E COMMERCIAL ST & LENORE AVE
IS CLOSED DUE TO FLOODING.
0330 PM FLOOD WILLITS 39.40N 123.35W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
WALNUT ST BETWEEN LOCUST ST & POPLAR AVE
CLOSED DUE TO FLOODING.
0330 PM FLOOD 1 NNE WILLITS 39.41N 123.34W
12/30/2022 MENDOCINO CA LAW ENFORCEMENT
EASTBOUND E VALLEY RD @ CITY LIMIT (600
BLOCK E VALLEY) CLOSED DUE TO FLOODING.
0336 PM HEAVY RAIN 5 SSW TALMAGE 39.07N 123.22W
12/30/2022 E2.50 INCH MENDOCINO CA DEPT OF HIGHWAYS
ROCKSLIDE ONTO ROUTE 253 BETWEEN UKIAH AND
BOONVILLE. BLOCKING ONE OF TWO LANES. STILL
PASSABLE.
0359 PM FLOOD 10 NNW WILLITS 39.54N 123.41W
12/30/2022 MENDOCINO CA DEPT OF HIGHWAYS
MULTIPLE REPORTS OF MINOR FLOODING OF
HIGHWAY 101 BETWEEN LAYTONVILLE AND WILLITS.
0437 PM NON-TSTM WND DMG 3 W NAVARRO 39.16N 123.59W
12/30/2022 MENDOCINO CA DEPT OF HIGHWAYS
TREE DOWN ACROSS BOTH LANES OF HIGHWAY 128
WEST OF NAVARRO.
0439 PM FLOOD 9 SE LAYTONVILLE 39.58N 123.39W
12/30/2022 MENDOCINO CA DEPT OF HIGHWAYS
HIGHWAY 162 BETWEEN HIGHWAY 101 AND COVELO
CLOSED DUE TO FLOODING.
0336 PM HEAVY RAIN 1 SW SARATOGA SPRINGS 39.16N 123.00W
12/30/2022 E1.50 INCH LAKE CA DEPT OF HIGHWAYS
LARGE BOULDERS IN THE WESTBOUND LANE
COMPLETELY BLOCKING HIGHWAY 20 NEAR BLUE
LAKES.
1145 AM FLOOD 1 NW BLUE LAKE 40.90N 124.01W
12/30/2022 HUMBOLDT CA PUBLIC
FLOODING ON GLENDALE ROAD JUST NORTH OF BLUE
LAKE. ROAD WAS REPORTED AS NEEDING TO BE
CLOSED.
1241 PM HEAVY RAIN 3 SSE HOOPA 41.01N 123.64W
12/30/2022 E2.50 INCH HUMBOLDT CA DEPT OF HIGHWAYS
LANDSLIDE REPORTED ALONG HIGHWAY 96 SOUTH OF
HOOPA.
0100 PM FLOOD 2 SSE ARCATA 40.84N 124.07W
12/30/2022 HUMBOLDT CA NWS EMPLOYEE
JACOBY CREEK FLOODING OLD ARCATA ROAD WITH
NEARLY A FOOT OF WATER ON THE ROADWAY.
0119 PM FLOOD FRESHWATER 40.76N 124.07W
12/30/2022 HUMBOLDT CA NWS EMPLOYEE
HOWARD HEIGHTS ROAD FLOODED AND NOT PASSABLE
ALONG FRESHWATER CREEK.
0130 PM NON-TSTM WND GST 5 WSW SCOTIA 40.46N 124.20W
12/30/2022 E65 MPH HUMBOLDT CA UTILITY COMPANY
PG&E WEATHER STATION REPORTED A WIND GUST TO
65 MPH ON MONUMENT RIDGE ABOVE RIO DELL.
0136 PM HEAVY RAIN 1 ESE REDWAY 40.12N 123.80W
12/30/2022 E3.00 INCH HUMBOLDT CA DEPT OF HIGHWAYS
LANDSLIDE BLOCKING ONE LANE OF REDWOOD DR.
BETWEEN REDWAY AND GARBERVILLE.
0156 PM FLOOD 3 NNE LOLETA 40.67N 124.20W
12/30/2022 HUMBOLDT CA LAW ENFORCEMENT
EEL RIVER DR. AND HOOKTON RD. CLOSED DUE TO
FLOODING OF THE HOOKTON SLOUGH.
0157 PM FLOOD 1 W EUREKA 40.80N 124.18W
12/30/2022 HUMBOLDT CA NWS EMPLOYEE
MINOR FLOODING OF WATERFRONT DR. NEAR THE
MARINA IN EUREKA.
0217 PM HEAVY RAIN 3 NW WILLOW CREEK 40.91N 123.72W
12/30/2022 E4.50 INCH HUMBOLDT CA DEPT OF HIGHWAYS
ACTIVE LANDSLIDE ACROSS ONE LANE OF HIGHWAY
299 WEST OF WILLOW CREEK.
0329 PM FLOOD 3 NNE ORICK 41.32N 124.04W
12/30/2022 HUMBOLDT CA DEPT OF HIGHWAYS
DAVIDSON ROAD IN REDWOOD NATIONAL PARK
CLOSED DUE TO FLOODING BY PRAIRIE CREEK.
0332 PM FLOOD 2 S WESTHAVEN-MOONSTONE 41.01N 124.09W
12/30/2022 HUMBOLDT CA DEPT OF HIGHWAYS
CRANNELL ROAD CLOSED DUE TO FLOODING.
0530 PM HEAVY RAIN 4 ENE PEPPERWOOD 40.48N 123.92W
12/30/2022 E2.56 INCH HUMBOLDT CA DEPT OF HIGHWAYS
MUD/DIRT/ROCK SLIDE BLOCKING HWY 36 BETWEEN
CARLOTTA AND BRIDGEVILLE. ROAD CLOSED AND
SLIDE REMOVAL IN PROGRESS (EXPECTED TO END
AT 8PM).
0619 PM FLOOD 3 NNE LOLETA 40.67N 124.20W
12/30/2022 HUMBOLDT CA DEPT OF HIGHWAYS
SOUTHBOUND HWY 101 OFF-RAMP FULL CLOSURE TO
SOUTHBOUND HOOKTON RD OVERCROSSING DUE TO
FLOODING.
1005 PM HEAVY RAIN 1 W WESTHAVEN-MOONSTONE 41.04N 124.12W
12/30/2022 E2.00 INCH HUMBOLDT CA DEPT OF HIGHWAYS
MUD SLIDE ON SCENIC DR. COMPLETELY BLOCKED
ROAD WITH ROAD DEBRIS AND TREES THAT SLID
DOWN.
&&The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 8:20 AM PST | Areal Flood Advisory | EKA | Lake, Mendocino | 7 hr |
Nearby
River Flood Warnings in California, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.